# SDR ASAA2022051038272

- Difficulty date: May 10, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 49,412 hours, 14,565 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Part number: 0851HT1
- Condition: Popped
- Location: Vertical Fin
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH AND ENGINE START HAD R ELEV PITOT AMBER LIGHT RUN QRH, FOUND CB POPPED. GROUNDED - YES. VERIFIED DEFECT, REMOVE AND REPLACE R/H ELEVATOR PITOT PROBE REF B737-800 AMM 27-31-94. OPS AND LEAK TEST PASSED.
